Medical Questions > Pregnancy Forum > Am I Pregnant Forum

morning after pill...but a week later....

Must Read
Birth control is helpful in preventing pregnancy. Need to know more about birth control? Start here to learn more about popular methods of birth control....
You have many birth control options. Each works differently. What are the choices and what should you consider in order to help you make your decision? ...
Each method of birth control comes with risks to your health. What are the general problems you could encounter?...
i took the morning after pill the next morning after having unprotected sex. but now a week later i am throwing up all the time sleeping a lot and feeling sick. are those signs of pregnancy?
Did you find this post helpful?
|

User Profile
replied May 26th, 2011
Hello,

Welcome to ehealthforum

It seems that you are experiencing the side effects of Morning pill.Nausea,vomitting,breakthrough bleeding,spotting are some of the common side effects of the pill as it contains high doses of hormones.
You might also have your next periods delayed by a week.If they do not start ecen after a week consider visiting a Gynaecologist for evaluation.

Take Care!



|
Did you find this post helpful?
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Am I Pregnant , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.